Lisinopril dry cough

Common Questions and Answers about Lisinopril dry cough

monopril

As far as I understand it, lisinopril (like all the ACE-I) may produce dry cough but normally no runny nose, also if you are taking it for 3 months and it is now when you have those problems, chances are that it is not lisinopril. Jesus.
He also said that one of the side effect of Lisinopril-HCTZ is a dry cough. Once I arrived home I decided to took up the side effects of Lisinopril and found that it is not a water pill after all. I am wondering if Lisinopril-HCTZ can some how be contributed to my symptoms.
I have been taking Lisinopril 10 mg for 5 months. My doctor warned me about a dry cough being a side effect. I did not notice anything until the last 6 weeks or so in which I do have a dry cough occasionally. Also, I have extra saliva which is quite annoying but I did not connect it to this medicine until I read another person's complaint on WEB MD. Is the saliva a side effect?
You may experience headache, dizziness, lightheadedness, fatigue, nausea, diarrhea, dry cough or blurred vision as your body adjusts to the medication. If any of these effects persist or worsen, notify your doctor or pharmacist promptly. I have three different reading glasses of progressive strength. Sometimes the lower strength is sufficient, and at other times the stronger is needed!! I never considered it a serious problem, just part of the aging process.
I am currently on Lisinopril to keep my BP down (I have Cardiomyopathy after going into CHF from a virus that went to my heart). I have had a cough which is a side effect of Lisinopril. My doctor just gave me a RX for Losartan but this med is more expensive by quite a bit. I haven't had any other problems with Lisinopril besides the cough and I am scared to change meds and take the chance of worse side effects.
If one stops medication it should be with the doctor's approval, I doubt there would be approval, but if your husband is foolish enough, then watch for any swollen legs, dry cough from lung edema, shortness of breath, faster heart rate, fatigue, and possibly chest pain...and possibly a high risk of cardiac arrest.
well mine is due to environmental allergens caused by the aerial spraying of toxins ..my cough has been going on for 6 months now a dry cough that starts mostly at night, sore itchy eyes .headaches sometimes , scratchy thoat , fatigue You can ask for a heavy metals toxicity test ...
One known side effect of lisinopril is a dry nagging cough, however, I'm not sure about the itchy throat. You may want to call your pharmacist and ask them - they're typically very knowledgeable about all side effects of meds.
I have had a dry cough for 4 weeks especially at night. I have been on Lisinopril for 3 months. I have moderate asthma. I have Gerd. I went to doctor and he said I needed to increase my Prilosec because of the redness in my throat and that possibly was causing this problem. I had allergy test and I am cleaning my bedroom as they suggested. I also think I have post nasal drip with this dry cough. My sinuses seem to fill up after layng down for an hour.I am losing a lot of sleep. Suggestions?
I have been taking a low dosage of lisiopril for over a year now and have experienced a dry cough, my primary care just switched my meds from 5 mg lisinopril to 50mg losartan is that the correct amount for the new med?
He also said that one of the side effect of Lisinopril-HCTZ is a dry cough. Once I arrived home I decided to took up the side effects of Lisinopril and found that it is not a water pill after all. I am wondering if Lisinopril-HCTZ can some how be contributed to my symptoms.
ACE inhibitors such as lisinopril, enalapril, quinipril, etc. have been shown to cause a dry cough as a side effect.
It was a tiny, tiny dry cough that went away after a couple of days. Benicar also lists coughing and mucus production as side effects so I have not made the change yet. Has anyone heard of this?
I have had a chronic dry cough since January. My throat starts to itch, my eyes water, my glands under my tongue produce massive saliva. This occurs every 30 to 45 minutes like clock work. I cant sleep through the night, I cough so hard sometimes I throw up. I have taken Nyquil, Dayquil, Bendryl, Clariton. Nothing helps! The meds I currently take are: Levoxyl,lisinopril,metformin,glimepiride I dont have insurance, went to the doctor in February, he said it was sinus. Please help!!
Most of the time the cough is dry, but then sometime I will cough up mucous. I cant stand it. When I cough my eye tears up, turns red and I look like im having some sort of bronchial attack. Last night I had several episodes I woke up repeatedly coughing My throat was dry then I took sips of water, which didnt seem to relieve it. The problem with this is that some time it makes my stomach hurt, I feel achy and nausea sometimes happens.
I am a 58 year old who has had a cough since the early 90's. I do not feel bad, just tired of coughing, My nose is dry, mouth dry, just this nagging "feel like I have a wet cotton ball deep down my throat" It is not productive at all. I cough day and night. My boss I know gets irritated, as he is an executive at a hospital, and my job depends on communications with his peers, and many others through out the hospital. I do not have a cold.
She recently started taking Ibixa.. She has been coughing a lot lately. Is is more like a dry cough and it doesn't occur all the time.
throat irritation, dry like cough along with other symptoms. Doc said it was lisinopril. Changed me to Norvasc. Symptoms started over on Norvasc. I quit the Norvasc and the symptoms left completely. Started taking Cartia XT. Symptoms are back. Doc is doing MRI to check for possible MS. I had a brain scan in December, when Tinnutis began it was fine. Waiting for results on this one. I've had all the tests. Blood and otherwise. Everything is ok.
my husband is on exforge for hypertension and now seems to be having the same reaction with it that he had with lisinopril..constant tickle in throat with dry hacking weezing cough. It is to the point that he has trouble doing the simplest things. Are there any medications for hypertension that do not irritate the throat like this?
ACE inhibitors are responsible for dry,irritating cough. Other causes which need evaluation may be allergies like hay fever,bronchitis,GERD(gastroesophageal reflux disease) and viral infections like influenza.Please consult a physician and discuss these possibilities with him. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor.
old husband has end stage CHF with ICD placement two years ago, is doing relatively well but has recently experienced a dry hacky non-productive cough. His Lisinopril has been increased to 10 mg. is this cough something to be concerned with?? Please Help.
A persistent, annoying cough can be a side effect of ACE inhibitors such as Lisinopril. If you've recently had a cold, it's probably just from that, but if you are just noticing a lingering, annoying cough for no apparent reason...speak to your doctor about the Lisinopril.
I recently was diagnosed with the above along with arryhmia and aortic and mitral valve insufficienc. I have low pressure normally so my doctor prescribed 2.5mg of lisinopril. After taking it for 5 nights I've started to experience dizziness when I get up during the night. I also wake up with a dry cough. Tuesday my blood pressure was 86/53. Is there any other treatment for this "mild" case of cardiomyopthy other than blood pressure lowering medicine?
My husband had an carotid endarterectomy a month ago. He has a cough now everytime he lies down. The cough is dry and unproductive. Lately the cough at night causes him to feel like he is gagging or choking but when he sits up to cough he only gags and coughs and there is no sputum. Last night he said this happened six times. He is not nauseated but sometimes his stomach hurts.
What exactly are you taking these medications for? Hypertension? You can always search the internet for information on the medicines from a ligitamite site. But it also depends on which specific med you are taking...are these the exact med names listed on the medicine bottles?
Is she on an Ace Inhibitor medication such as Lisinopril, Enalapril, Captopril, or other "pril"? If so, is the cough a dry nonproductive type cough?
I dropped lisinopril for entirely unrelated side effects -- that nasty dry cough / throat tickle thing that woke me up every night.
My wife is on that, and experienced a nagging dry cough for nearly a month after first starting it. Our physician urged her to push through it, and sure enough, it finally went away. I use the second line drug Metoprolol for my BP control, because of other factors.
I also have a dull pain in the upper part of my left breast that has been there for about six months now. I've had a dry cough scratchy throat for two weeks. I have been tired and sleepy all the time for months also. I take Lisinopril and Premarin, and 54 and quit smoking about 10 months ago. I have gained 20 pounds since not smoking too. I also sit at a computer all day and type.
MedHelp Health Answers